Ideal class groups of cyclotomic number fields II
Acta Arithmetica, Tome 84 (1998) no. 1, pp. 59-70
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_84_1_59_70,
author = {Franz Lemmermeyer},
title = {Ideal class groups of cyclotomic number fields {II}},
journal = {Acta Arithmetica},
pages = {59--70},
year = {1998},
volume = {84},
number = {1},
doi = {10.4064/aa-84-1-59-70},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-84-1-59-70/}
}
Franz Lemmermeyer. Ideal class groups of cyclotomic number fields II. Acta Arithmetica, Tome 84 (1998) no. 1, pp. 59-70. doi: 10.4064/aa-84-1-59-70
Cité par Sources :